# SDR DALA2023060104414

- Difficulty date: May 28, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 97,035 hours, 44,424 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 EMERGENCY LIGHTS TOGGLE SWITCH DAMAGED/INOP. CORRECTIVE ACTION: R/R EMERGENCY LIGHT SWITCH PANEL IAW B757 AMM 33-51-08 OPS CHK GOOD. (4837454)
